MathSciNet Relay Station
MathSciNet bibliographic data
MR427565 (55 #596) 26A86
Gurov, L. G.; Rešetnjak, Ju. G. A certain analogue of the concept of a function with bounded mean oscillation. (Russian) Sibirsk. Mat. Ž. 17 (1976), no. 3, 540–546, 716.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement